Please use this identifier to cite or link to this item:
Title: A Generalized Nonlinear Complementarity Problem of Mathematical Programing in Banach Spaces
Authors: Behera, A
Panda, G K
Keywords: Banach Spaces
Complementarity Problems
Issue Date: 1992
Publisher: INSA
Citation: Indian Journal of Pure and Applied Mathematics, Vol 23, Iss 10, P 693-696
Abstract: A generalized version of the existence theorem on nonlinear complementarity problem of mathematical programing in a reflexive real branch space for arbitrary closed convex cone is proved. Furthermore, in the already known version of the existence theorem of th same problem, the solution is shown to be unique under different assumptions.
Description: Copyright for this article belongs to INSA
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
ab11.pdf99.3 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.